MathSciNet Relay Station
MathSciNet bibliographic data
MR551013 55R35 (20M99 58D99)
McDuff, Dusa On the classifying spaces of discrete monoids. Topology 18 (1979), no. 4, 313–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement